# SDR SWIA2019102246551

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 41,836 hours, 36,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR FAILED TO RETRACT ON TAKEOFF. MADE NORMAL LANDING AND TAXIED TO THE GATE.   FLT # 3892  CLOSEDTROUBLE SHOT LANDING GEAR SYSTEM. ADJUSTED LEFT AND RIGHT WEIGHT OFF WHEELS PROX SENSORS IAW AMM.  PERFORMED EXTENSION AND RETRACTION CHECK PER IAW AMM. OPS CHECK GOOD
